# SDR 98UAL900379

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358UA
- Make and model: Boeing 737322
- Aircraft serial: 24379
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 863210
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,438 hours
- Component: Woodward Gov, 3560056
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NUMBER 1 ENGINE FLAMED OUT.  *S/D*  REPLACED MAIN ENGINE CONTROL (MEC) ON ENGINE.  ENGINE TESTED SUCCESSFULLY.  FOUND GOVERNOR PLUG ON MEC DISBONDED.  INCORPORATING SERVICE BULLETIN 73-117.
